# SDR AT0200067

- Difficulty date: June 24, 2002
- Submitted: June 28, 2002
- Operation: Air carrier
- Aircraft: N821AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE PACK FELL OUT OF POSITION.  REINSTALLED R1 SLIDE.
